Depo provera and hot flashes

Common Questions and Answers about Depo provera and hot flashes

depo-provera

I recently started having hot flashes and I wake up at night sweat profusely. Once I sit outside for a couple minutes I am fine. Also I have noticed since I have been on the shot I am very anxious. I would like someones opinion if their is a way to counteract these side effects or if I should just switch? I just really like the depo because so is very reliable for my-self. Please I would love some opinions.
i have tried everything, from lupron, to laparoscopies, to yaz, to smoking marijuana - currently i am on Depo Provera and have been for the past year and a half. I am noticing a lot of side affects from this as time goes on, and unfortunately for me this has been the only thing that even remotely helps, and i still have a lot of pain.
I am on Provera to help get my long absent period back in the picture. I was on Depo and had my last shot in January, which made me due for one in April. I didn't get it so I could get pregnant. I have not had a period in over a year, and I have been on provera for 4 days and it still hasn't started. How long does it take? I am on a 10 day prescription. I also have had hot flashes. I have never had them before. Is it because of the provera???
I had only taken one depo provera shot and was due to have my second one between June 30 and July 13, I didn't take the second one. My boyfriend and I had unprotected sex July 2nd-5th every day. Is it possible that I'm pregnant? I have had slight bleeding almost every day since but it recently stopped, it was just like spotting, not a flow, only a tinge of color when wiping. I am having many symptoms of pregnancy (nausea, extreme fatigue, headaches, bleeding gums, etc).
I gained about 50 pds, had terrible mood swings, and no periods. Then I started having hot flashes, night sweats, come to find out at 23yrs old I was expericing early menopause due to the depo. The doctors wanted to put me on the estrogen pill to help but I decided to get off the depo and never get it again.
I went in for my Depo-Provera shot, and a few minutes after I got home the doctor called and said "Sorry, we gave you Depo-Lupron instead of the shot you were supposed to get." I am freaking out! What are the possible side effects of this, am I still safe to have unprotected sex with my husband, will this have any permenant effects on my overies or on my body at all? Do I need to contact a lawyer? Any info you have will be greatly appreciated.
i was on the depo provera for a while and in my own personal oppinion i hated it i gained lots of weight, major mood swings, no sex drive at all i felt so depressed when i was on it i think i had 3 shots then gave it up the only good thing about the depo you dont have af. some people may like and may have a different opinion but i hated it.
You girls have to discontinue Depo Provera at once and I highly recommend never putting any hormones into your bodies ever again. I have experienced a living nightmare from Depo Prover for the past three years. After I got the Depo shot I went home and researched on the web about the drug. I cried for three hours in fear that that could happen to me. What happened was worse. Five days after the shot a menstrual cycle started that would not cease. It wasn't a normal cycle.
I have 2 children, 10 years old and 7 years old, and have hot flashes during the day, and worse at night, along with cold sweats. The reason the doctor insisted on the depo was because of maternal family history of estrogen-fed breast cancer. My question is whether the depo shot is inducing menopause hot flashes, or do I need to be concerned about other things, such as cancer. One sign of cancer is night sweats. I also have unexplained bruising sometimes.
I wonder what the difference between the two depo shots are and I wonder why my gyno recommended the other depo shot if the depo-subq provera 104 shot is specific for endo ?
here is my web site and depo group web address. please feel free to take a look and ask me questions!!! love...kimmie http://health.groups.yahoo.
I will never go on Depo Provera again. My daughter was on Depo Provera at college, and discontinued the shot and has lost that weight and is thin again. Fitday.com's free site has helped me keep up with my carb intake, and also tells me how many calories, how much fat etc. I use. It does this automatically when I put my food in for the day. Also Magic Bus has a forum where you can learn how to lose weight quick and even post on a challenge to keep you honest and responsible.
How long we're u on depo? I was on it for nearly 12 years & it's taken me 2years for my periods to get back to normal.
When i feel nausea i get hot flashes and i just want to lay down and i lay down for hours and hours at a time. I also get irregular heart beats and fast heart beats. I was perfectly fine until i got this 3rd injection. Now, I called where i got the shot from and spoke with a nurse there and she said since this is my 3rd injection my body should be use to it. So now i am very stressed out that this is not the depo shot doing this to me.
When I finally looked online to find out what was wrong with me (no period for 6 months, difficulty sleeping, incredible hot flashes and night sweats, excessive weight gain, a lot of crying, etc.) menopause kept coming up as one of the possible causes. After extensive testing at my doctor’s office I was told I was menopausal.
I knew nothing about the side effects of the depo and now I Know that my mood swings and hot flashes racing heart beat nausa and more recent vomiting may be self caused do to not educating myself on the dangeous side effects of the depo shot.
Hi Drs. I am 27 yrs old and have been on the depo shot for 2 and half years. I took my last shot in August and skipped my november shot. I haven't had my period yet and I'm worried maybe I'm going thru menopause. My mom went thru menopause at 30 so this why I'm concerned. I have been having hot flashes and irritability. I have had blood work and several urine tests to confirm I'm not pregnant. Can Depo cause me to go thru menopause early?
I have seemingly 50 hot flashes a day and I am exhausted as a result of it. I just want to feel normal and vibrant again. My doctors offer me nothing other than HRT and I'm not doing that... I have gone through the tests and they can not see any cause for my amenorrhea. Paxil caused my amenorrhea... plain and simple.
Other side effects of Depo Provera can include headaches, nervousness, mood changes, bloating, hot flashes, decreased interest in sex, breast tenderness, acne, hair loss, and back ache. After the last shot of Depo Provera, it can take over 6 months for the drug to leave the body. Side effects may linger until the drug is completely gone.
Basically not only did I put on 50lbs, but I got hot flashes and my body acted preggers. I had horrible migraines (i've always had them but they were worse on Depo) and it just screwed my body up for a while. My best friend had it even worse. She put on 50-60lbs and bled for several months straight!
The first time I was only 21, and I experienced the hot flashes, night sweats and bouts of anxiety attacks and depression. I was on the monthly shot for 6 months. My period did not return for a full year after the last shot, and in fact, I had to begin taking a birth control pill to essentially force it back.
Depo Provera injections could cause sweating and/or hot flashes. Hot flashes are actually not uncommon at all, occurring 1-5% of time according to information from the manufacturer, -Dr.
I had to take an add back estrogen pill Estradol to help with the hot flashes, but it was so much better than the bleeding and hte severity of the pain! Then I had a major mix up with my insurance company and I was not able to get my monthly shot on time, which in this treatment I had to have it no more than 5 weeks apart to keep my system supressed. So my Dr suggested I try the Provera.
Although there are no studies to benefit its use, it is advised that all women on Depo-Provera get adequate calcium and Vitamin D (through diet and/or supplements) to help prevent osteoporosis.
but im 23 yrs old and about 6/7 months ago i had an abortion, and got the depo provera shot. I only ever had the one shot and read to much bad stuff about it...For about a month now i have been getting my period every 2 weeks along with a bit of dark discharge, back aches and horrible hot flashes, which have cause me to leave work as felt like i was on fire.
Claims of weight loss, increasing energy, improve mood, are safer, and many others have been made. Hopefully this article can help you answer questions and dismiss many of the myths surrounding this highly published, highly marketed topic. The term Bioidentical Hormones is not a medical term, it is a marketing term used to imply an exact copy of the hormones produced in the body.
i am on the depo and whew.... it is evil... i have been nothing but nausated, hot flashes, not able to sleep, night sweats.... list goes on...
brown periods lasting a week, leg weakness(feels like growing pains), cramping, sharp abdominal pain on and off, hot and cold sweats. I took the depo provera shot the beginning of January and didn't have my period for four months. When I finally got my period it lasted exactly two weeks, started out being all brown blood and continued into regular blood. Through out the time I have had the worst sharp pains bringing me to my knees because it hurt so bad but only for a few seconds.
MedHelp Health Answers